# SDR QXEA200500059

- Difficulty date: January 11, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 8,535 hours, 9,251 cycles
- System (JASC): 2310 · HF Communications System
- Part: Cdu
- Part number: CDU3933AE04
- Part serial: 531
- Condition: Inoperative
- Location: Zone 100
- Part time: 3,475 hours, 3,632 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAX - NR 1 ARCDU FAILED IN CRUISE FLIGHT, ACCOMPLISHED E/A CHECKLIST.  SYSTEM RESTORED.  MAINTENANCE REMOVED AND REPLACED NR 1 ARCDU.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
